# SDR AU970651

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 95110014206
- Condition: Corroded
- Location: Ws 66 To 80
- Component: Beech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING LOWER SKIN CORRODED THROUGH AT FORWARD INBOARD END -CORROSION INITIATED BETWEEN SKIN AND DOUBLER INSTALLED AT INBOARD END OF SKIN BETWEEN WS 66.0 AND WS 80.0
